Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 424, NWS Tulsa, OK

August 20, 20095 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 20, 2009, 12:37 AM CDT for 5 counties in Oklahoma. It was in force for 23 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2009, 12:37 AM CDT (05:37 UTC)
Expired
Aug 20, 2009, 1:00 AM CDT
In force
23 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 12:42 AM CDTHAIL 0.883 Sw Sperry, OKAND 50 MPH WINDS
Aug 20, 12:45 AM CDTHAIL 1.75Sperry, OK
Aug 20, 12:48 AM CDTHAIL 1.755 Nw Owasso, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 8:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4299 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
11.7
Supercell composite
52.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 200537
SVRTSA
OKC105-113-131-143-147-200600-
/O.NEW.KTSA.SV.W.0424.090820T0537Z-090820T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT THU AUG 20 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 100 AM CDT

* AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BARNSDALL TO SAND SPRINGS...MOVING NORTHEAST AT 60
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...AVANT...
  SPERRY...SKIATOOK...OCHELATA...BARTLESVILLE...TULSA...RAMONA...
  DEWEY...VERA...OWASSO...COLLINSVILLE...VERDIGRIS...TALALA...OOLOGAH
  AND WATOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3690 9566 3622 9563 3608 9623 3669 9625
TIME...MOT...LOC 0537Z 245DEG 53KT 3664 9612 3622 9611

$$
2 follow-up statements
000 
WWUS54 KTSA 200545
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT THU AUG 20 2009

OKC105-113-131-143-147-200600-
/O.CON.KTSA.SV.W.0424.000000T0000Z-090820T0600Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-TULSA OK-
1245 AM CDT THU AUG 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT 
FOR NORTHERNTULSA...SOUTHEASTERN OSAGE...WASHINGTON...WESTERN NOWATA 
AND WESTERN ROGERS COUNTIES...

AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO SPERRY...MOVING NORTHEAST AT 60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPERRY...
OCHELATA...BARTLESVILLE...RAMONA...TULSA...VERA...DEWEY...OWASSO...
COLLINSVILLE...TALALA...OOLOGAH...VERDIGRIS AND WATOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3676 9606 3690 9566 3622 9563 3612 9604
TIME...MOT...LOC 0545Z 245DEG 53KT 3668 9600 3626 9599

$$
000 
WWUS54 KTSA 200551
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT THU AUG 20 2009

OKC105-131-143-147-200600-
/O.CON.KTSA.SV.W.0424.000000T0000Z-090820T0600Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-TULSA OK-
1251 AM CDT THU AUG 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT 
FOR NORTHERN TULSA...WASHINGTON...SOUTHWESTERN NOWATA AND WESTERN 
ROGERS COUNTIES...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF 
BALL TO TENNIS BALL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM OCHELATA TO SPERRY...MOVING 
NORTHEAST AT 60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COLLINSVILLE...
VERDIGRIS...TALALA...OOLOGAH AND WATOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3622 9563 3618 9601 3668 9599 3687 9566
TIME...MOT...LOC 0551Z 245DEG 53KT 3664 9588 3629 9588

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 11:50 PM CDT, 47 minutes earlier.

Area forecast discussion, Aug 19, 11:50 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT WED AUG 19 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

STRONGEST THUNDERSTORMS CURRENTLY REMAIN NORTH OF
THE TAF SITES...ALTHOUGH A BATCH OF STORMS ACROSS
CENTRAL OKLAHOMA COULD BEGIN TO IMPACT THE KTUL/KRVS
TAF SITES AROUND 07Z. THERE STILL REMAINS THE POSSIBILITY
OF A LARGER COMPLEX OF STORMS DEVELOPING ACROSS NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANASAS INTO THE OVERNIGHT
HOURS...WITH THE ACTIVITY PUSHING TO THE SOUTHEAST.
MVFR/IFR CONDITIONS LIKELY IN AND NEAR STORMS.

&&

.PREV DISCUSSION... /ISSUED 916 PM CDT WED AUG 19 2009/

..UPDATE...

DISCUSSION...
SEVERE THUNDERSTORMS HAVE DEVELOPED IN KANSAS AND HAVE HUGGED THE
OKLAHOMA BORDER OVER THE PAST COUPLE OF HOURS. HAVE ADJUSTED POPS
AND WEATHER IN THE FORECAST AND SENT OUT UPDATED PRODUCTS
INCORPORATING THE LATEST FORECAST INFORMATION AND CURRENT WATCHES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Aug 20, 12:17 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT THU AUG 20 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1217 AM CDT THU AUG 20 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TONIGHT.

TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
ELEVATED SEVERE STORMS HAVE BEGUN TO DEVELOP ACROSS PORTIONS OF
NORTHEAST OKLAHOMA EARLY THIS MORNING.  THIS ACTIVITY IS EXPECTED TO
INCREASE IN COVERAGE AND INTENSITY THROUGH THE OVERNIGHT HOURS AND
WILL LIKELY EVOLVE INTO ONE OR MORE LARGE THUNDERSTORM COMPLEXES AS
THE EVENT PROGRESSES...SWEEPING EAST ACROSS MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS.

LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL BE LIKELY IN THE
STRONGER STORMS...INCLUDING THE POSSIBILITY OF TORRENTIAL RAINFALL
AND FLASH FLOODING. MANY AREAS HAVE RECEIVED SUBSTANTIAL RAINFALL
OVER THE PAST COUPLE OF DAYS. THESE AREAS WILL BE THE MOST
SUSCEPTIBLE TO FLOODING AS THE GROUND IS ALREADY SATURATED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE WEATHER IS LIKELY TO BE ONGOING ACROSS MUCH OF THE AREA
THURSDAY MORNING AS THE COLD FRONT CONTINUES TO SWEEP ACROSS THE
REGION. AS THE FRONT SLOWS DURING THE DAY... ANOTHER ROUND OF
STRONG THUNDERSTORMS IS POSSIBLE THURSDAY AFTERNOON IN THE VICINITY
OF THE FRONT...WHICH IS EXPECTED TO STILL BE LOCATED IN SOUTHEAST
OKLAHOMA AND WESTERN ARKANSAS.

AFTER THE FRONT FINALLY EXITS THE REGION LATE THURSDAY... A MUCH
COOLER AND DRIER AIR MASS WILL BE PRESENT. TRANQUIL WEATHER WILL
THEN PREVAIL THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 19, 10:51 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             COMMERCE                36.93N 94.87W
08/19/2009  E0.88 INCH       OTTAWA             OK   PUBLIC

&&

JDS
Local storm report, Aug 19, 10:52 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             QUAPAW                  36.95N 94.79W
08/19/2009  E1.75 INCH       OTTAWA             OK   PUBLIC

1046 PM     TSTM WND GST     QUAPAW                  36.95N 94.79W
08/19/2009  E70 MPH          OTTAWA             OK   PUBLIC

&&

KDJ
Local storm report, Aug 19, 11:12 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1112 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 E PEORIA              36.92N 94.63W
08/19/2009  E0.88 INCH       OTTAWA             OK   PUBLIC

&&

JDS
Special weather statement, Aug 19, 11:48 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT WED AUG 19 2009

OKZ054-059-064-200530-
CREEK OK-OSAGE OK-PAWNEE OK-
1148 PM CDT WED AUG 19 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE...NORTHWESTERN CREEK AND PAWNEE

AT 1148 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MARAMEC...MOVING EAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE...JENNINGS...
TERLTON...HALLETT...MARAMEC...CLEVELAND...OILTON...SILVER CITY AND
MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3640 9641 3607 9628 3607 9663 3616 9664
      3616 9681 3617 9682 3625 9683 3625 9691
      3627 9692
TIME...MOT...LOC 0448Z 263DEG 37KT 3616 9684
Special weather statement, Aug 20, 12:18 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1218 AM CDT THU AUG 20 2009

ARZ001-002-200615-
BENTON AR-CARROLL AR-
1218 AM CDT THU AUG 20 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN CARROLL AND NORTHEASTERN BENTON

AT 1215 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 7
MILES NORTH OF GATEWAY...MOVING EAST AT 35 MPH.  IN THE SHORT TERM
THIS STORM WILL STAY IN SOUTHERN MISSOURI...BUT GUSTY WINDS OF
30 TO 40 MPH WILL EXPAND SOUTH FROM THE STORM INTO NORTHEAST
BENTON COUNTY AND NORTHERN CARROLL COUNTY.

IN THE LONGER TERM...THE STORM COULD MOVE INTO NORTHERN
CARROLL COUNTY AND A SEVERE THUNDERSTORM WARNING MAY EVENTUALLY
BE NEEDED.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3642 9405 3650 9402 3650 9361 3650 9330
      3649 9329 3633 9330
TIME...MOT...LOC 0515Z 278DEG 31KT 3659 9388
Local storm report, Aug 20, 12:19 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1219 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             3 N HALLETT             36.28N 96.57W
08/20/2009  E0.88 INCH       PAWNEE             OK   PUBLIC

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:20 PM CDTSpecial Weather StatementTSANowata25 min
Aug 19, 9:31 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Aug 19, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa62 min
Aug 19, 10:35 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
Aug 19, 11:48 PM CDTSpecial Weather StatementTSAPawnee42 min
Aug 19, 11:57 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa48 min
Aug 20, 12:10 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee36 min
Aug 20, 12:50 AM CDTSpecial Weather StatementTSANowata40 min
Aug 20, 12:54 AM CDTSpecial Weather StatementTSACreek51 min
Aug 20, 12:58 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa36 min
Aug 20, 1:05 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington40 min
Aug 20, 1:07 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee38 min
Aug 20, 1:29 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa31 min
Aug 20, 1:39 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner35 min
Aug 20, 1:52 AM CDTSpecial Weather StatementTSACraig, Nowata23 min
Aug 20, 1:58 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa62 min
Aug 20, 1:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa46 min
Aug 20, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Aug 20, 2:24 AM CDTSpecial Weather StatementTSAWagoner36 min
Aug 20, 2:43 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa34 min
Aug 20, 2:56 AM CDTSpecial Weather StatementTSATulsa34 min
Aug 20, 4:10 AM CDTSpecial Weather StatementTSACherokee, Wagoner35 min
Aug 20, 4:47 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Wagoner58 min
Aug 20, 5:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner63 min
Aug 20, 5:39 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah66 min
Aug 20, 6:43 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah62 min
Aug 20, 7:26 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more2 hr
Aug 20, 8:02 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Mayes, Okmulgee, Rogers, Tulsa and 1 more3 hr
Aug 20, 8:48 AM CDTRiver Flood WarningTSAOttawa50 hr
Aug 20, 8:48 AM CDTRiver Flood WarningTSAOttawa14 hr
Aug 20, 8:50 AM CDTFlash Flood WarningTSALeFlore5 hr
Aug 20, 9:34 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg116 min
Aug 20, 9:47 AM CDTFlash Flood WarningTSAHaskell4 hr
Aug 20, 9:59 AM CDTFlash Flood WarningTSAPittsburg4 hr
Aug 20, 2:57 PM CDTSpecial Weather StatementTSAPittsburg48 min
Aug 20, 3:14 PM CDTSpecial Weather StatementTSAHaskell46 min
Aug 20, 3:19 PM CDTSpecial Weather StatementTSAPittsburg41 min
Aug 20, 4:03 PM CDTSpecial Weather StatementTSAPittsburg42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.